# SDR VE7A2019022141001

- Difficulty date: February 14, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N709P
- Make and model: Skrsky S76C
- Aircraft serial: 760716
- Aircraft time: 6,283 hours, 11,564 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pump
- Part number: E28K
- Part serial: 160006
- Condition: Burned Out
- Location: Medical Equip
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKING OFF WHILE ON A MEDICAL FLIGHT AND ESTABLISHED IN CRUISE FLIGHT PASSENGERS DETECTED A FAINT ELECTRICAL ODOR THAT GREW STRONGER AND NOTICED BY ALL MEMBERS ON BOARD.  AIRCRAFT DEVIATED FROM DESTINATION HOSPITAL TO KBKL JUST NORTH OF DESTINATION HOSPITAL.
